Almost abelian categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 42 (2001) no. 3, pp. 163-225.
@article{CTGDC_2001__42_3_163_0,
     author = {Rump, Wolfgang},
     title = {Almost abelian categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {163--225},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {42},
     number = {3},
     year = {2001},
     mrnumber = {1856638},
     zbl = {1004.18009},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2001__42_3_163_0/}
}
TY  - JOUR
AU  - Rump, Wolfgang
TI  - Almost abelian categories
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 2001
SP  - 163
EP  - 225
VL  - 42
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_2001__42_3_163_0/
LA  - en
ID  - CTGDC_2001__42_3_163_0
ER  - 
%0 Journal Article
%A Rump, Wolfgang
%T Almost abelian categories
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 2001
%P 163-225
%V 42
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_2001__42_3_163_0/
%G en
%F CTGDC_2001__42_3_163_0
Rump, Wolfgang. Almost abelian categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 42 (2001) no. 3, pp. 163-225. http://www.numdam.org/item/CTGDC_2001__42_3_163_0/

[1] F W. Anderson, K.R. Fuller: Rings and Categories of Modules, New York - Heidelberg - Berlin 1974 | MR | Zbl

[2] I. Assem: Torsion theories induced by tilting modules, Can. J. Math. 36 (1984), 899-913 | MR | Zbl

[3] M. Auslander: Representation Theory of Artin Algebras I, Comm. in Algebra 1 (1974), 177-268 | MR | Zbl

[4] D.L. Armacost: The Structure of Locally Compact Abelian Groups, New York and Basel 1981 | MR | Zbl

[5] D.L. Armacost, W.L. Armacost: Uniqueness in structure theorems for LCA groups, Can. J. Math. 30 (1978), 593-599 | MR | Zbl

[6] C. Bănică, N. Popescu: Sur les categories préabéliennes, Rev. Roum. Math. Pures Appl. 10 (1965), 621-633 | MR

[7] R.R. Colby: A generalization of Morita duality and the tilting theorem, Comm. in Alg. 17 (1989), 1709-1722 | MR | Zbl

[8] R.R. Colby, K.R. Fuller: Tilting, cotilting, and serially tilted rings, Comm. in Algebra 18 (1990), 1585-1615 | MR | Zbl

[9] R. Colpi, J. Trlifaj: Tilting Modules and Tilting Torsion Theories, J. Algebra 178 (1995), 614-634 | MR | Zbl

[10] S.E. Dickson: A torsion theory for abelian categories, Trans. AMS 121 (1966), 223-235 | MR | Zbl

[11] S. Eilenberg, J.C. Moore: Foundation of relative homological algebra, Memoirs Amer. Math. Soc. 55 (1965) | MR | Zbl

[12] P. Freyd: Representations in Abelian Categories, Proc. Conf. Categorial Algebra, La Jolla 1965, pp. 95-120 | MR | Zbl

[13] P.J. Freyd, G.M. Kelly: Categories of continuous functors, I, J. Pure Appl. Algebra 2 (1972), 169-191 | MR | Zbl

[14] P. Gabriel: Représentations indécomposables des ensembles ordonnés, Sém. Dubreil 1972-73, Paris, exposé 13, p. 1-10 | Numdam | MR | Zbl

[15] P. Gabriel, M. Zisman: Calculus of Fractions and Homotopy Theory, Berlin - Heidelberg - New York 1967 | MR | Zbl

[16] A.I. Generalov: Relative Homological Algebra, in: M. Hazewinkel (ed.): Handbook of Algebra, Vol. I, 1996, pp. 611-638 | MR | Zbl

[17] I. Glicksberg: Uniform boundedness for groups, Can. J. Math. 14 (1962), 269-277 | MR | Zbl

[18] D. Happel, C.M. Ringel: Tilted Algebras, Trans. AMS 274 (1982), 399-443 | MR | Zbl

[19] A. Heller: Homological algebra in abelian categories, Ann. of Math. 68 (1958), 484-525 | MR | Zbl

[20] J. Herzog, E. Kunz: Der kanonische Modul eines Cohen-Macaulay-Rings, Lecture Notes in Math. 238, Berlin - Heidelberg - New York 1971 | MR | Zbl

[21] E. Hewitt, K.A. Ross: Abstract Harmonic Analysis I, Berlin- Heidelberg - New York 1979 | Zbl

[22] O. Iyama: Some categories of lattices associated to a central idem-potent, J. Math. Kyoto Univ. 38 (1998), 487-501 | MR | Zbl

[23] G. Janelidze, W. Tholen: Functorial factorization, wellpointedness, and separability, J. Pure Appl. Algebra 142 (1999), 99-130 | MR | Zbl

[24] G.M. Kelly: Monomorphisms, epimorphisms, and pull-backs, J. Austral. Math. Soc. 9 (1969), 124-142 | MR | Zbl

[25] M. Loupias: Indecomposable representations of finite ordered sets, Proc. ICRA 1974, in: Lecture Notes in Math. 488 (1975), 201-209 | MR | Zbl

[26] S. Maclane: Categories for the Working Mathematician, New York 1969 | Zbl

[27] J.M. Maranda: Injective Structures; Trans. AMS 110 (1964), 98-135 | MR | Zbl

[28] M. Moskowitz: Homological Algebra in Locally Compact Abelian Groups, Trans. AMS 127 (1967), 361-404 | MR | Zbl

[29] L A. Nazarova, A.V. Roĭter: Representations of partially ordered sets, Zapiski Nauchn. Sem. LOMI 28 (1972), 5-31 = J. Soviet Math. 3 (1975), 585-606 | MR | Zbl

[30] G. Noël: Une immersion de la catégorie des espaces bornologiques convexes séparés dans une catégorie abélienne, C. R. Acad. Sc. Paris 269 (1969), Sér. A, 195-197 | MR | Zbl

[31] D. Quillen: Higher algebraic K-theory, I, in: LNM 341, Berlin 1973, pp. 85-147 | MR | Zbl

[32] D.A. Raĭkov: Semiabelian Categories, Soviet Math. Doklady 10 (1969), 1242-1245 | MR

[33] I. Reiten, M. Van Den Bergh: Two-dimensional tame and maximal orders of finite representation type, Mem. AMS 408 (1989) | MR | Zbl

[34] F. Richman, E.A. Walker: Ext in pre-abelian categories, Pacific J. Math. 71 (1977), 521-535 | MR | Zbl

[35] W. Rump: Morita Duality without Rings, in preparation

[36] H.H. Schaefer: Topological Vector Spaces, New York 1971 | MR | Zbl

[37] S.O. Smalø: Torsion theories and tilting modules, Bull. London Math. Soc. 16 (1984), 518-522 | MR | Zbl

[38] B. Stenström: Rings of Quotients, New York - Heidelberg - Berlin 1975 | MR | Zbl

[39] L. Waelbroeck: Etude spectrale des algèbres complètes, Acad. R. Belgique, Mém. Cl. des Sc., 1960 | MR | Zbl

[40] L. Waelbroeck: Les quotients de b-espaces, Bull. Soc. Math. France, Mém. 31-32 (1972), 389-394 | Numdam | MR | Zbl